Alert archive / Colorado / High Wind Watches in 2026

High Wind Watch 4, NWS Pueblo, CO

March 13, 202617 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Mar 13, 2026, 12:01 PM MDT for 17 counties in Colorado. It took effect at Mar 14, 2026, 6:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 13, 2026, 12:01 PM MDT (18:01 UTC)
In effect from
Mar 14, 2026, 6:00 PM MDT
Expired
Mar 14, 2026, 10:48 AM MDT
In force
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted.

464 
WWUS75 KPUB 131801
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1201 PM MDT Fri Mar 13 2026

COZ060-061-072>075-140215-
/O.NEW.KPUB.HW.A.0004.260315T0000Z-260315T2100Z/
Eastern Sawatch Mountains Above 11000 Feet-Western Chaffee County
Between 9000 and 11000 Feet-Northern Sangre de Cristo Mountains
Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains
Above 11000 Feet-Southern Sangre de Cristo Mountains Between
7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above
11000 Feet-
Including Poncha Pass, Blanca Peak, Alpine, Weston, Granite,
Stonewall, St Elmo, La Veta Pass, Spanish Peaks, Bonanza, and
Cuchara
1201 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY 
AFTERNOON...

* WHAT...West winds 35 to 45 mph with gusts up to 75 mph possible.

* WHERE...Sangre de Cristo Mountains, Eastern Sawatch Mountains 
  Above 11000 Feet, and Western Chaffee County Between 9000 and 
  11000 Feet.

* WHEN...From Saturday evening through Sunday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Blowing snow may cause additional 
  travel concerns and degraded visibility through the central 
  mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

COZ087-140215-
/O.NEW.KPUB.HW.A.0004.260315T0000Z-260316T0100Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
1201 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY 
EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Huerfano County/Walsenburg Vicinity/Upper Huerfano River 
  Basin Below 7500 Feet.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

COZ084>086-088-089-093>099-140215-
/O.NEW.KPUB.HW.A.0004.260315T1000Z-260316T0100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-Colorado Springs Vicinity/Southern El Paso
County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo
County Below 6300 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-Crowley County-La Junta Vicinity/Otero
County-Eastern Las Animas County-Western Kiowa County-Eastern
Kiowa County-Las Animas Vicinity/Bent County-Lamar
Vicinity/Prowers County-Springfield Vicinity/Baca County-
Including Springfield, Peterson Space Force Base, La Junta, Las
Animas, Branson, Ordway, Trinidad, Kim, Lamar, Rocky Ford, Walsh,
Sheridan Lake, Black Forest, Eads, Colorado Springs, Olney
Springs, and Pueblo
1201 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY 
EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...Portions of south central and southeastern Colorado 
  Plains, to include El Paso, Pueblo, Las Animas, Crowley, Otero, 
  Kiowa, Bent, Prowers, and Baca counties.

* WHEN...From late Saturday night through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

Ehr
4 follow-up statements
949 
WWUS75 KPUB 132317
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
517 PM MDT Fri Mar 13 2026

COZ060-061-072>075-140730-
/O.CON.KPUB.HW.A.0004.260315T0000Z-260315T2100Z/
Eastern Sawatch Mountains Above 11000 Feet-Western Chaffee County
Between 9000 and 11000 Feet-Northern Sangre de Cristo Mountains
Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains
Above 11000 Feet-Southern Sangre de Cristo Mountains Between
7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above
11000 Feet-
Including Blanca Peak, St Elmo, Cuchara, Alpine, Weston, Spanish
Peaks, Bonanza, Poncha Pass, La Veta Pass, Granite, and Stonewall
517 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH 
SUNDAY AFTERNOON...

* WHAT...West winds 35 to 45 mph with gusts up to 75 mph possible.

* WHERE...Sangre de Cristo Mountains, Eastern Sawatch Mountains 
  Above 11000 Feet, and Western Chaffee County Between 9000 and 
  11000 Feet.

* WHEN...From Saturday evening through Sunday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Blowing snow may cause additional 
  travel concerns and degraded visibility through the central 
  mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

COZ087-140730-
/O.CON.KPUB.HW.A.0004.260315T0000Z-260316T0100Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
517 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH 
SUNDAY EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 65 mph 
  possible.

* WHERE...Huerfano County Below 7500 Feet including Walsenburg.

* WHEN...From Saturday evening through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Blowing dust could reduce visibility to under 
  a mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

COZ084>086-088-089-093>099-140730-
/O.CON.KPUB.HW.A.0004.260315T1000Z-260316T0100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-Colorado Springs Vicinity/Southern El Paso
County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo
County Below 6300 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-Crowley County-La Junta Vicinity/Otero
County-Eastern Las Animas County-Western Kiowa County-Eastern
Kiowa County-Las Animas Vicinity/Bent County-Lamar
Vicinity/Prowers County-Springfield Vicinity/Baca County-
Including Lamar, Springfield, Branson, Kim, Rocky Ford, Las
Animas, Sheridan Lake, La Junta, Eads, Walsh, Pueblo, Ordway,
Peterson Space Force Base, Trinidad, Colorado Springs, Black
Forest, and Olney Springs
517 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT 
THROUGH SUNDAY EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 60 mph possible.

* WHERE...Portions of east central and southeast Colorado including 
  El Paso, Pueblo, Las Animas, Crowley, Otero, Kiowa, Bent, Prowers 
  and Baca Counties.

* WHEN...From late Saturday night through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust could reduce visibility 
  to under a mile at times.  Be especially careful near recently 
  plowed land or locations with disturbed soils.  Visiblities can 
  change rapidly over short distances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

KT
230 
WWUS75 KPUB 140528
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1128 PM MDT Fri Mar 13 2026

COZ060-061-072>075-141330-
/O.UPG.KPUB.HW.A.0004.260315T0000Z-260315T2100Z/
/O.NEW.KPUB.HW.W.0004.260315T0000Z-260315T2100Z/
Eastern Sawatch Mountains Above 11000 Feet-Western Chaffee County
Between 9000 and 11000 Feet-Northern Sangre de Cristo Mountains
Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains
Above 11000 Feet-Southern Sangre de Cristo Mountains Between
7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above
11000 Feet-
Including La Veta Pass, Granite, Alpine, Poncha Pass, Bonanza,
Blanca Peak, Weston, Spanish Peaks, Cuchara, Stonewall, and St
Elmo
1128 PM MDT Fri Mar 13 2026

...HIGH WIND WARNING IN EFFECT FROM 6 PM SATURDAY TO 3 PM MDT 
SUNDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 75 mph possible.

* WHERE...Sangre de Cristo Mountains, Eastern Sawatch Mountains 
  Above 11000 Feet, and Western Chaffee County Between 9000 and 
  11000 Feet.

* WHEN...From 6 PM Saturday to 3 PM MDT Sunday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles. Blowing snow may cause additional 
  travel concerns and degraded visibility through the central 
  mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

COZ087-141330-
/O.UPG.KPUB.HW.A.0004.260315T0000Z-260316T0100Z/
/O.NEW.KPUB.HW.W.0004.260315T0000Z-260315T2100Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Including Walsenburg
1128 PM MDT Fri Mar 13 2026

...HIGH WIND WARNING IN EFFECT FROM 6 PM SATURDAY TO 3 PM MDT 
SUNDAY...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph 
  possible.

* WHERE...Western Huerfano county Below 7500 Feet 

* WHEN...From 6 PM Saturday to 3 PM MDT Sunday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Blowing dust could reduce visibility to under 
  a mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

COZ084>086-088-089-093>099-141330-
/O.CON.KPUB.HW.A.0004.260315T1000Z-260316T0100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-Colorado Springs Vicinity/Southern El Paso
County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo
County Below 6300 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-Crowley County-La Junta Vicinity/Otero
County-Eastern Las Animas County-Western Kiowa County-Eastern
Kiowa County-Las Animas Vicinity/Bent County-Lamar
Vicinity/Prowers County-Springfield Vicinity/Baca County-
Including Eads, Walsh, Kim, La Junta, Sheridan Lake, Springfield,
Black Forest, Lamar, Rocky Ford, Trinidad, Peterson Space Force
Base, Pueblo, Colorado Springs, Ordway, Las Animas, Olney
Springs, and Branson
1128 PM MDT Fri Mar 13 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT 
THROUGH SUNDAY EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...The southeast Colorado plains.

* WHEN...From late Saturday night through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust could reduce visibility 
  to under a mile at times.  Be especially careful near recently 
  plowed lands or locations with disturbed soils.  Visibility can 
  change rapidly over short distances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

MW
382 
WWUS75 KPUB 141239
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
639 AM MDT Sat Mar 14 2026

COZ060-061-072>075-087-142045-
/O.CON.KPUB.HW.W.0004.260315T0000Z-260315T2100Z/
Eastern Sawatch Mountains Above 11000 Feet-Western Chaffee County
Between 9000 and 11000 Feet-Northern Sangre de Cristo Mountains
Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains
Above 11000 Feet-Southern Sangre de Cristo Mountains Between
7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above
11000 Feet-Walsenburg Vicinity/Upper Huerfano River Basin Below
7500 Feet-
Including La Veta Pass, Weston, Poncha Pass, Stonewall,
Walsenburg, Blanca Peak, Spanish Peaks, Alpine, Granite, Cuchara,
Bonanza, and St Elmo
639 AM MDT Sat Mar 14 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 
PM MDT SUNDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...Sangre de Cristo Mountains, Eastern Sawatch Mountains 
  Above 11000 Feet, Western Chaffee County Between 9000 and 11000 
  Feet, and Walsenburg Vicinity/Upper Huerfano River Basin Below 
  7500 Feet.

* WHEN...From 6 PM this evening to 3 PM MDT Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Blowing dust could reduce visibility to under 
  a mile at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

COZ084>086-088-089-093>099-142045-
/O.CON.KPUB.HW.A.0004.260315T1000Z-260316T0100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-Colorado Springs Vicinity/Southern El Paso
County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo
County Below 6300 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-Crowley County-La Junta Vicinity/Otero
County-Eastern Las Animas County-Western Kiowa County-Eastern
Kiowa County-Las Animas Vicinity/Bent County-Lamar
Vicinity/Prowers County-Springfield Vicinity/Baca County-
Including Ordway, Lamar, Trinidad, Black Forest, Peterson Space
Force Base, Colorado Springs, Kim, Las Animas, Branson, Eads,
Pueblo, Olney Springs, Sheridan Lake, Springfield, La Junta,
Walsh, and Rocky Ford
639 AM MDT Sat Mar 14 2026

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
SUNDAY EVENING...

* WHAT...North winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Portions of east central and southeast Colorado.

* WHEN...From late tonight through Sunday evening.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust could reduce visibility 
  to under a mile at times.  Be especially careful near recently 
  plowed lands or locations with disturbed soils.  Visibility can 
  change rapidly over short distances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Visit us at http://www.weather.gov/pub

MG
328 
WWUS75 KPUB 141648
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1048 AM MDT Sat Mar 14 2026

COZ084>086-088-089-093>099-150100-
/O.UPG.KPUB.HW.A.0004.260315T1000Z-260316T0100Z/
/O.EXB.KPUB.HW.W.0004.260315T0600Z-260316T0100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-Colorado Springs Vicinity/Southern El Paso
County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo
County Below 6300 Feet-Trinidad Vicinity/Western Las Animas
County Below 7500 Feet-Crowley County-La Junta Vicinity/Otero
County-Eastern Las Animas County-Western Kiowa County-Eastern
Kiowa County-Las Animas Vicinity/Bent County-Lamar
Vicinity/Prowers County-Springfield Vicinity/Baca County-
Including Peterson Space Force Base, Olney Springs, Lamar, Las
Animas, Sheridan Lake, Rocky Ford, Springfield, Kim, Colorado
Springs, Black Forest, Eads, Branson, Walsh, Pueblo, Ordway,
Trinidad, and La Junta
1048 AM MDT Sat Mar 14 2026

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM MDT 
SUNDAY...

* WHAT...North winds 30 to 40 mph with gusts up to 70 mph possible. 
  The strongest winds will generally east of a line from eastern El 
  Paso county to La Junta to Springfield.

* WHERE...Southeast plains of Colorado.

* WHEN...From midnight tonight to 7 PM MDT Sunday.

* IMPACTS...Damaging winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, especially 
  for high profile vehicles.

* ADDITIONAL DETAILS...Areas of blowing dust could reduce visibility 
  to under a mile at times.  Be especially careful near recently 
  plowed lands or locations with disturbed soils.  Visibility can 
  change rapidly over short distances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

COZ060-061-072>075-087-150100-
/O.CON.KPUB.HW.W.0004.260315T0000Z-260315T2100Z/
Eastern Sawatch Mountains Above 11000 Feet-Western Chaffee County
Between 9000 and 11000 Feet-Northern Sangre de Cristo Mountains
Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains
Above 11000 Feet-Southern Sangre de Cristo Mountains Between
7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above
11000 Feet-Walsenburg Vicinity/Upper Huerfano River Basin Below
7500 Feet-
Including Cuchara, Granite, Spanish Peaks, Walsenburg, Alpine,
Blanca Peak, Poncha Pass, St Elmo, Stonewall, Bonanza, La Veta
Pass, and Weston
1048 AM MDT Sat Mar 14 2026

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 
PM MDT SUNDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph expected.

* WHERE...Sangre de Cristo Mountains, Eastern Sawatch Mountains 
  Above 11000 Feet, Western Chaffee County Between 9000 and 11000 
  Feet, and Walsenburg Vicinity/Upper Huerfano River Basin Below 
  7500 Feet.

* WHEN...From 6 PM this evening to 3 PM MDT Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

Visit us at http://www.weather.gov/pub

Hodanish

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Mar 13, 11:52 AM MDT, 9 minutes earlier. Its key messages:

  • Continued hot, dry and windy conditions will lead to high fire danger for today and Saturday, with more of a high end event possible for Saturday.
  • System passing by Saturday night and Sunday is trending stronger.
  • An exceptionally warm and dry pattern is developing starting Tuesday and lasting through the extended forecast period, with daily, and possibly monthly, temperature records possible.
Area forecast discussion, Mar 13, 11:52 AM MDT, 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1152 AM MDT Fri Mar 13 2026

.KEY MESSAGES...

- Continued hot, dry and windy conditions will lead to high fire
  danger for today and Saturday, with more of a high end event
  possible for Saturday.

- System passing by Saturday night and Sunday is trending stronger.

- An exceptionally warm and dry pattern is developing starting
  Tuesday and lasting through the extended forecast period, with
  daily, and possibly monthly, temperature records possible.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 1235 AM MDT Fri Mar 13 2026

Currently...Strong west-northwest flow aloft was keeping the lower
levels well-mixed and rather mild this evening, with locations still
in the 40s and 50s as of 11 PM. A good amount of high level
cloudiness was streaming across the state, and will likely linger
into the morning hours. Lows are forecast to be in the 30s and 40s
for most spots by sunrise, with 20s for the San Luis Valley.

Today and Tonight...Upper pattern does not change much through the
day today, so plan on another very warm, dry and gusty day across
the region. Relative humidity this afternoon drops down into the 5
to 15 percent range for much of the area, so a Red Flag Warning
remains in effect today from 11 AM until 8 PM for the I-25 Corridor,
Fremont County, the San Luis Valley, and Lake, Chaffee, Crowley,
Otero and eastern Las Animas counties. High temps are forecast to
climb into the 60s again for the high valleys, and 70s to near 80F
for the plains. Another night of potentially mild low temps tonight,
with mid 30s to mid 40s for most areas, and 20s for the San Luis
Valley.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 1235 AM MDT Fri Mar 13 2026

Saturday...The weekend is gearing up to be a busy one. The incoming
Pacific NW system, that had looked like a shortwave the past few
days, has now trended stronger which has ramifications for Sat night
into Sunday. For the day though, day number 3 of widespread critical
fire weather conditions is on tap. The approaching system will
tighten the pressure gradient and really enhance the winds across
CO. Downslope flow will increase, boost high temps up to another 5
degrees over readings on Friday, and the area of single digit
minimum RH values grows even more. Winds gusts through the afternoon
may reach 45 to 55 mph along the I-25 Corridor, and up to 65 mph
across the higher terrain. Therefore, went ahead and upgraded the
existing Fire Weather Watch to a Red Flag Warning, and added Fire
Zone 220 - Lake and Chaffee counties - to the warning as well. As
for temps highs will climb into the 60s to around 70F for the high
valleys, and mid 70s to mid 80s for the plains.

Saturday night and Sunday...As mentioned, the incoming system has
trended stronger and will dig further south across Colorado. Latest
guidance is showing a bit more snow potential, with new snow totals
through Sunday morning of 2 to 4 inches for the central mts, 2 to 3
inches for Teller County, up to 2 inches for the Palmer Divide, and
up to an inch for El Paso County and the eastern slopes of the
eastern mts. The associated cold front will blast south across the
Palmer Divide after midnight, with strong north winds gusting as
high as 50 to 60 mph lingering across the eastern plains through
Sunday morning. A comparison between highs on Saturday, and highs on
Sunday, will show a 25 to 30 degree drop for the high valleys, and
up to a 40 degree difference across the eastern plains. Plan on
cold, breezy and cloudy day.

Monday...The system exits the area to the east and brisk north to
northwest flow aloft settles in across the Rocky Mt region. There may
be some lingering snow showers across the central mts, otherwise
cool and dry with lighter winds. Long range models are trending
towards highs in the 50s for most locations, which is normal for
this time of year.

Tuesday through Thursday...Blended model guidance still shows an
upper ridge pushing from the west and dominating the western half of
the country. This is the start of a serious heating and drying
trend, and likely daily fire weather concerns, though how strong
winds will be are still a question. Daily, and possibly monthly,
temperature records will be possible. Moore

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1133 AM MDT Fri Mar 13 2026

Other than a few more hours of smoke and haze at KPUB early this
afternoon, VFR conditions are expected at all three TAF sites
for the next 24 hours. Gusty west winds are expected today,
with gusts to 35kt possible at each station. Winds weaken
overnight, and will be strong again on Saturday. Scattered to
broken middle and upper- level clouds are expected off and on
through much of the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning until 8 PM MDT this evening for COZ220-222-
224>233.
Red Flag Warning from 11 AM to 10 PM MDT Saturday for
COZ220>222-224>237.

&&

SHORT TERM...MOORE
LONG TERM...MOORE
AVIATION...EHR
Hazardous weather outlook, Mar 13, 4:34 AM MDT, 7 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
434 AM MDT Fri Mar 13 2026

COZ058>089-093>099-141045-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
434 AM MDT Fri Mar 13 2026

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Critical fire weather conditions are expected today for much of the
area, with a Red Flag Warning in place from 11 AM until 8 PM this
evening. West winds are forecast to increase to 15 to 25 mph with
gusts to 35 to 45 mph, and minimum relative humidity levels dropping
into the 5 to 15 percent range. Please refrain from all outdoor
activities that could start a fire.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another day of critical fire weather conditions on Saturday for much
of the area, so another Red Flag Warning has been issued from 10 AM
until 10 PM. West winds are forecast to increase to 15 to 25 mph
with gusts up to 50 to 60 mph at times, and humidity levels again
dropping into the 5 to 15 percent range. Any fires that do start on
Saturday may be difficult to contain due to such strong wind gusts.

High fire danger is possible across the San Luis Valley on Sunday.

Light snow makes a return Saturday night into Sunday morning as a
system passes by. Forecast new snowfall amounts currently are 2 to 4
inches for the central mountains, 2 to 3 inches for Teller County,
up to 2 inches for the Palmer Divide, and up to an inch for El Paso
County and the eastern slopes of the eastern mountains. Strong
northerly wind gusts of 50 to 55 mph will be possible across the far
eastern plains early Sunday morning as a cold front rushes south.

Critical fire weather conditions will likely return to the area
starting Tuesday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/27

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 12:33 AM MDTRed Flag WarningPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more45 hr

Nearby

High Wind Watches in Colorado, 2026Every high wind watch in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.